# SDR CALA2008120901131

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 36,616 hours, 5,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 1806
- Condition: Inoperative
- Location: Cockpit
- Part time: 39,464 hours, 17,281 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT IN COCKPIT INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECKS NORMAL.
